On (p,q)-rough paths - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Journal of Differential Equations Year : 2006

On (p,q)-rough paths


We extend the work of T. Lyons (1998) and T. Lyons and Z. Qian (2002) to define integrals and solutions of differential equations along product of p and q rough paths, with 1/p+1/q>1. We use this to write an Itô formula at the level of rough paths, and to see that any rough path can always be interpreted as a product of a p-geometric rough path and a p/2-geometric rough path.
Fichier principal
Vignette du fichier
pq-rough-paths.pdf (301.91 Ko) Télécharger le fichier

Dates and versions

inria-00092420 , version 1 (10-09-2006)



Antoine Lejay, Nicolas Victoir. On (p,q)-rough paths. Journal of Differential Equations, 2006, 225 (1), pp.103-133. ⟨10.1016/j.jde.2006.01.018⟩. ⟨inria-00092420⟩
148 View
287 Download



Gmail Facebook Twitter LinkedIn More